Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 62, NWS Fort Worth, TX

May 10, 2015Delta County, Hopkins County, Texas

NWS Fort Worth, TX issued this river flood warning at May 10, 2015, 10:40 AM CDT for Delta County, Hopkins County, Texas. It took effect at May 11, 2015, 5:48 AM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 10, 2015, 10:40 AM CDT (15:40 UTC)
In effect from
May 11, 2015, 5:48 AM CDT
Expired
May 12, 2015, 4:09 AM CDT
In force
22 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Delta County, TX, Hopkins County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 175 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Sulphur River near Cooper (COPT2). The gauge peaked at 8.54 ft at May 12, 2015, 11:00 PM CDT.

actionminormoderate510152005/1005/1105/1205/13
Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07342500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 10, 3:58 AM CDT, 6 hours 42 minutes earlier.

Area forecast discussion, May 10, 3:58 AM CDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
358 AM CDT SUN MAY 10 2015

.DISCUSSION...
AN UPPER LEVEL LOW OVER NORTHEASTERN COLORADO WILL CONTINUE TO
MOVE NORTHEAST INTO THE NORTHERN PLAINS THROUGH TONIGHT AND THEN
EAST ACROSS NORTHERN MINNESOTA AND INTO SOUTHERN ONTARIO BY
TUESDAY MORNING. AS THIS HAPPENS...A COLD FRONT WILL MOVE SOUTH
INTO THE NORTHWESTERN PART OF NORTH TEXAS BY MIDNIGHT TONIGHT.
THIS FRONT WILL MOVE THROUGH THE SOUTHEASTERN ZONES BY MONDAY
EVENING.

BEFORE THE FRONT MOVES THROUGH...WE WILL REMAIN IN A VERY MOIST
AND UNSTABLE AIRMASS. EXPECT THUNDERSTORMS THAT WERE APPROACHING
THE WESTERN PART OF THE FORECAST AREA AT 330 AM...TO MOVE EAST
ACROSS THE REGION THIS MORNING. SOME STRONG TO SEVERE THUNDERSTORMS
ARE EXPECTED...AND LOCALLY HEAVY RAIN WILL SERVE TO ONLY
EXACERBATE FLOODING WHERE THE GROUND IS ALREADY SATURATED FROM
RAINS OVER THE LAST SEVERAL DAYS. THE PRECIPITABLE WATER WILL BE
1.5 TO NEARLY 2 INCHES...WHICH IS APPROACHING THE 99TH PRECENTILE
FOR THIS TIME OF THE YEAR. HAVE DECIDED TO EXPAND THE FLASH FLOOD
WATCH SOUTHWARD TO INCLUDE AREAS ALONG AND NORTH OF A COMANCHE TO
HAMILTON TO HILLSBORO TO TERRELL TO SULPHUR SPRINGS LINE.

UNFORTUNATELY THIS FRONT WILL NOT DRY US OUT...AND WITH
SOUTHWESTERLY FLOW ALOFT....WE WILL CONTINUE TO HAVE CHANCES
OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE COMING WEEK.
SURFACE WINDS WILL BECOME EASTERLY TUESDAY NIGHT AND SOUTHEASTERLY
WEDNESDAY AFTERNOON. AS A SHORTWAVE APPROACHES...WE SHOULD HAVE
WIDESPREAD SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY.
AFTER THIS SHORTWAVE MOVES TO THE EAST...WE SHOULD SEE ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY.

58

&&

.AVIATION...
/ISSUED 1148 PM CDT SAT MAY 9 2015/
THE CHALLENGES CONTINUES REGARDING CONVECTION AND OCCURRENCE
WHICH MIXING FROM OUTFLOW IS HAVING AN IMPACT ON DELAYING MVFR
CIGS AT DFW METRO TERMINALS. THE METEOROLOGY IS BELOW IN THE
UPDATE...BUT CURRENT WILL CARRY VFR/VCTS WITH TEMPO FOR MVFR VSBYS
AND TSRA THROUGH 08Z AT ALL BUT KDAL AND KAFW. THERE WILL BE A
BRIEF LULL WITH SUBSIDENCE AFTER 09Z AS MVFR CIGS...POSSIBLY TEMPO
IFR CIGS OCCURS AFTER 08Z-09Z ACROSS THE METRO TERMINALS.
AFTERWARD...YET MORE THUNDERSTORMS ARRIVE IN THE 11Z-16Z TIME
FRAME SUNDAY...POSSIBLY LINGER WELL PAST 18Z THOUGH MY CONFIDENCE
IN ANY MODEL GUIDANCE AT THIS POINT IS NEAR ZERO. DO BRING VFR
CIGS/-SHRA/VCTS BACK BY MID AFTERNOON. OTHERWISE...SSE WINDS 10-15
KTS TONIGHT WILL BE SOUTHERLY 15-20 KTS/GUSTY BY SUNDAY AFTERNOON
ONCE AGAIN.

AS FOR WACO...WITHOUT AS MUCH CONVECTIVE INFLUENCE EARLY ON WE
EXPECT MVFR CIGS TO ARRIVE BY NO LATER THAN 07Z. OTHERWISE...ALL
TRENDS WILL BE SIMILAR WITH DFW AFTER 11Z SUNDAY AS SHORTWAVE
MOVES ACROSS WITH WIDESPREAD -SHRA/TSRA. WIND TRENDS ARE SIMILAR
AS WELL.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  82  67  78  59  73 /  80  70  30  30  50
WACO, TX              82  67  81  60  74 /  70  80  50  60  70
PARIS, TX             80  66  78  58  73 /  70  80  30  20  40
DENTON, TX            80  63  77  56  73 / 100  70  20  20  40
MCKINNEY, TX          79  65  78  57  73 /  70  80  30  20  50
DALLAS, TX            81  67  78  59  75 /  70  80  30  30  50
TERRELL, TX           82  68  80  60  74 /  70  80  40  40  60
CORSICANA, TX         84  68  81  62  74 /  70  80  50  60  60
TEMPLE, TX            83  68  83  61  74 /  70  80  60  60  70
MINERAL WELLS, TX     78  61  76  57  72 / 100  50  20  20  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107-
115>121-129>134-141-143>145.

&&

58/58
Hazardous weather outlook, May 10, 4:26 AM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT SUN MAY 10 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
426 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS THROUGH TONIGHT WILL LIKELY RESULT IN
FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE
WEATHER WILL ALSO OCCUR WITH A THREAT FOR LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS MAY
OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY
INCREASE WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT.

In the hours before

Special weather statement, May 10, 7:45 AM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 AM CDT SUN MAY 10 2015

TXZ119-134-101330-
DALLAS TX-ELLIS TX-
745 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND ELLIS COUNTIES UNTIL
830 AM CDT...

AT 745 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OAK LEAF...OR NEAR GLENN HEIGHTS...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...CARROLLTON...
RICHARDSON...MANSFIELD...ROWLETT...DESOTO...GRAPEVINE...CEDAR HILL...
WYLIE...COPPELL...DUNCANVILLE...LANCASTER...WAXAHACHIE...FARMERS
BRANCH...BALCH SPRINGS AND UNIVERSITY PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3205 9694 3226 9709 3255 9709 3255 9704
      3299 9703 3298 9652 3254 9653 3253 9651
      3245 9650 3241 9644 3235 9645 3233 9638
TIME...MOT...LOC 1245Z 244DEG 36KT 3250 9688

DUNN
Special weather statement, May 10, 7:48 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 AM CDT SUN MAY 10 2015

TXZ093-094-101330-
GRAYSON TX-FANNIN TX-
748 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAYSON AND FANNIN
COUNTIES UNTIL 830 AM CDT...

AT 748 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELLS...OR 10 MILES EAST OF SHERMAN...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...BONHAM...VAN ALSTYNE...HOWE...POTTSBORO...
LEONARD...HONEY GROVE...WHITEWRIGHT...BELLS...TOM BEAN...SAVOY...
ECTOR...DODD CITY...BAILEY...KNOLLWOOD...RAVENNA...DORCHESTER...
BONHAM STATE PARK AND EISENHOWER STATE PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3389 9658 3384 9662 3382 9653 3377 9650
      3378 9643 3369 9635 3370 9632 3377 9629
      3376 9619 3384 9615 3384 9602 3387 9600
      3386 9594 3389 9593 3384 9585 3341 9586
      3334 9638 3340 9639 3340 9672 3392 9667
TIME...MOT...LOC 1248Z 244DEG 36KT 3358 9643

DUNN
Special weather statement, May 10, 8:39 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
839 AM CDT SUN MAY 10 2015

TXZ119-121-134-146-101430-
DALLAS TX-NAVARRO TX-KAUFMAN TX-ELLIS TX-
839 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAS...ELLIS...
NORTHWESTERN NAVARRO AND NORTHWESTERN KAUFMAN COUNTIES UNTIL 930 AM
CDT...

AT 838 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GARLAND TO NEAR FERRIS
TO NEAR ITALY...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS. HEAVY RAINFALL MAY ALSO LEAD TO AREAS OF FLOODING.

LOCATIONS IMPACTED INCLUDE...
DALLAS...MESQUITE...LANCASTER...WAXAHACHIE...BALCH SPRINGS...ENNIS...
TERRELL...SEAGOVILLE...FORNEY...RED OAK...KAUFMAN...HUTCHINS...
SUNNYVALE...WILMER...CRANDALL...FERRIS...PALMER...COMBINE...ITALY AND
TALTY.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35E BETWEEN MILE MARKERS 388 AND 397...AND BETWEEN MILE
MARKERS 407 AND 408.
 INTERSTATE 20 BETWEEN MILE MARKERS 471 AND 504.
 INTERSTATE 30 BETWEEN MILE MARKERS 52 AND 54.
 INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 7.
 INTERSTATE 45 BETWEEN MILE MARKERS 243 AND 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3236 9637 3236 9645 3235 9645 3233 9643
      3233 9638 3232 9639 3203 9687 3207 9690
      3206 9692 3249 9683 3281 9670 3281 9630
      3284 9611
TIME...MOT...LOC 1338Z 226DEG 32KT 3285 9664 3254 9659 3210 9686

JLDUNN
Special weather statement, May 10, 9:46 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 AM CDT SUN MAY 10 2015

TXZ120-121-101530-
ROCKWALL TX-KAUFMAN TX-
946 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCKWALL AND KAUFMAN
COUNTIES UNTIL 1030 AM CDT...

AT 945 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRANDALL...OR NEAR SEAGOVILLE...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TERRELL...SEAGOVILLE...FORNEY...KAUFMAN...CRANDALL...COMBINE...
TALTY...OAK GROVE...POST OAK BEND CITY...OAK RIDGE AND LAWRENCE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 486 AND 511.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3250 9651 3251 9651 3251 9650 3254 9651
      3281 9652 3284 9609 3284 9608 3258 9608
TIME...MOT...LOC 1445Z 237DEG 21KT 3265 9643

JLDUNN
Special weather statement, May 10, 10:22 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1022 AM CDT SUN MAY 10 2015

TXZ105-101600-
HUNT TX-
1022 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR HUNT COUNTY UNTIL 1100 AM CDT...

AT 1021 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CADDO MILLS...OR 11 MILES SOUTHWEST OF GREENVILLE...MOVING
NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...COMMERCE...WOLFE CITY...CADDO MILLS...CELESTE...
CAMPBELL...JOSEPHINE AND NEYLANDVILLE.

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 80 AND 108.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3285 9629 3314 9630 3337 9617 3340 9587
      3306 9586
TIME...MOT...LOC 1521Z 208DEG 46KT 3299 9623

JLDUNN
Special weather statement, May 10, 10:28 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 AM CDT SUN MAY 10 2015

TXZ119-101615-
DALLAS TX-
1028 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 1115 AM
CDT...

AT 1028 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LANCASTER...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...GARLAND...MESQUITE...RICHARDSON...ROWLETT...DESOTO...CEDAR
HILL...WYLIE...DUNCANVILLE...LANCASTER...BALCH SPRINGS...UNIVERSITY
PARK...SACHSE...SEAGOVILLE...GLENN HEIGHTS...RED OAK...HIGHLAND
PARK...HUTCHINS...COCKRELL HILL AND SUNNYVALE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35E BETWEEN MILE MARKERS 411 AND 431.
 INTERSTATE 20 BETWEEN MILE MARKERS 461 AND 483.
 INTERSTATE 30 BETWEEN MILE MARKERS 41 AND 64.
 INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 22.
 INTERSTATE 45 BETWEEN MILE MARKERS 268 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3298 9652 3274 9652 3254 9668 3255 9697
      3299 9679
TIME...MOT...LOC 1528Z 208DEG 46KT 3262 9677

JLDUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:07 PM CDTSevere Thunderstorm WarningFWDEastland40 min
May 9, 7:12 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto63 min
May 9, 7:15 PM CDTTornado Warning Tornado observedFWDErath30 min
May 9, 7:35 PM CDTAreal Flood AdvisoryFWDErath115 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Parker, Somervell60 min
May 9, 7:45 PM CDTTornado WarningFWDErath, Hood30 min
May 9, 8:17 PM CDTSevere Thunderstorm WarningFWDEastland58 min
May 9, 8:34 PM CDTSevere Thunderstorm WarningFWDErath56 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant65 min
May 9, 9:14 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto61 min
May 9, 9:30 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell60 min
May 9, 9:31 PM CDTFlash Flood WarningFWDErath2 hr
May 9, 9:31 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens59 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
May 9, 10:15 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell60 min
May 9, 10:23 PM CDTSpecial Weather StatementFWDDenton, Grayson37 min
May 9, 10:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 10:42 PM CDTSpecial Weather StatementFWDStephens48 min
May 9, 10:42 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 9, 11:28 PM CDTSpecial Weather StatementFWDTarrant47 min
May 9, 11:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 11:42 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell63 min
May 9, 11:54 PM CDTFlash Flood WarningFWDEastland, Erath, Hood5 hr
May 10, 12:44 AM CDTSevere Thunderstorm WarningFWDJohnson28 min
May 10, 12:49 AM CDTSpecial Weather StatementFWDGrayson41 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto55 min
May 10, 12:55 AM CDTFlash Flood WarningFWDJohnson3 hr
May 10, 3:39 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland66 min
May 10, 4:14 AM CDTSevere Thunderstorm WarningFWDStephens61 min
May 10, 4:32 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto73 min
May 10, 4:44 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland23 min
May 10, 5:06 AM CDTFlash Flood WarningFWDEastland, Erath, Hood4 hr
May 10, 5:15 AM CDTSevere Thunderstorm WarningFWDHood, Parker, Somervell62 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningFWDTarrant48 min
May 10, 5:59 AM CDTSpecial Weather StatementFWDJohnson46 min
May 10, 6:01 AM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
May 10, 6:12 AM CDTSpecial Weather StatementFWDWise48 min
May 10, 6:31 AM CDTSpecial Weather StatementFWDDenton44 min
May 10, 6:41 AM CDTTornado WarningFWDDenton23 min
May 10, 6:43 AM CDTSevere Thunderstorm WarningFWDDenton40 min
May 10, 6:56 AM CDTAreal Flood AdvisoryFWDCooke, Denton3 hr
May 10, 6:57 AM CDTSpecial Weather StatementFWDDallas48 min
May 10, 6:59 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 10, 7:02 AM CDTSpecial Weather StatementFWDCooke, Grayson43 min
May 10, 7:03 AM CDTSevere Thunderstorm WarningFWDCollin57 min
May 10, 7:14 AM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Johnson46 min
May 10, 7:28 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Grayson, Rockwall3 hr
May 10, 7:37 AM CDTSevere Thunderstorm WarningFWDHill53 min
May 10, 7:45 AM CDTSpecial Weather StatementFWDDallas, Ellis45 min
May 10, 7:48 AM CDTSpecial Weather StatementFWDFannin, Grayson42 min
May 10, 8:02 AM CDTFlash Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson3 hr
May 10, 8:39 AM CDTSpecial Weather StatementFWDEllis, Kaufman51 min
May 10, 8:47 AM CDTRiver Flood WarningFWDDallas16 hr
May 10, 8:57 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis, Hunt, Kaufman, Rockwall48 min
May 10, 9:02 AM CDTAreal Flood WarningFWDErath, Hood3 hr
May 10, 9:28 AM CDTFlash Flood WarningFWDJohnson2 hr
May 10, 9:32 AM CDTRiver Flood WarningFWDDallas56 days
May 10, 9:46 AM CDTSpecial Weather StatementFWDKaufman44 min
May 10, 10:02 AM CDTRiver Flood WarningFWDDallas27 hr
May 10, 10:02 AM CDTRiver Flood WarningFWDNavarro4 days
May 10, 10:02 AM CDTRiver Flood WarningFWDHenderson, Navarro56 days
May 10, 10:22 AM CDTSpecial Weather StatementFWDHunt38 min
May 10, 10:28 AM CDTSpecial Weather StatementFWDDallas47 min
May 10, 10:32 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 10, 10:46 AM CDTSpecial Weather StatementFWDDenton, Tarrant44 min
May 10, 10:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall41 min
May 10, 11:04 AM CDTFlash Flood WarningFWDCollin, Dallas, Fannin, Grayson3 hr
May 10, 11:04 AM CDTSpecial Weather StatementFWDDelta41 min
May 10, 11:51 AM CDTAreal Flood AdvisoryFWDWise114 min
May 10, 12:04 PM CDTSpecial Weather StatementFWDParker41 min
May 10, 12:07 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise43 min
May 10, 12:40 PM CDTSpecial Weather StatementFWDParker50 min
May 10, 12:45 PM CDTFlash Flood WarningFWDWise5 hr
May 10, 12:59 PM CDTSpecial Weather StatementFWDCooke46 min
May 10, 1:04 PM CDTAreal Flood AdvisoryFWDParker3 hr
May 10, 1:13 PM CDTFlash Flood WarningFWDCooke, Denton10 hr
May 10, 1:19 PM CDTSpecial Weather StatementFWDDenton41 min
May 10, 1:30 PM CDTSpecial Weather StatementFWDGrayson45 min
May 10, 1:42 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise63 min
May 10, 1:43 PM CDTRiver Flood WarningFWDWise20 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.